# SDR ASAA2019020628078

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 46,932 hours, 14,166 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1871VG
- Condition: Intermittent
- Location: Hf Comm
- Part time: 23,183 hours, 6,724 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TAXING OUT. CHECK OF HF RADIOS. NR 2 HF WOULD NOT TUNE OR TRANSMIT. GROUNDED - YES. NR 2 HF TRANSCEIVER FAULTS BITE INTERMITTENTLY. REPLACED NR 2 TRANSCEIVER REF AMM 23-11-21-000-801. GROUND VERIFICATION TEST NORMAL.
